Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 87, NWS Indianapolis, IN

July 1, 20145 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 1, 2014, 2:14 AM EDT for 5 counties in Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2014, 2:14 AM EDT (06:14 UTC)
Expired
Jul 1, 2014, 2:45 AM EDT
In force
31 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 29 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1427 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS53 KIND 010614
SVRIND
INC011-057-059-095-097-010645-
/O.NEW.KIND.SV.W.0087.140701T0614Z-140701T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 AM EDT TUE JUL 1 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  NORTHWESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...
  NORTHERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 245 AM EDT

* AT 212 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES WEST OF NOBLESVILLE TO ZIONSVILLE...AND
  MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NOBLESVILLE...CARMEL...FISHERS...LAWRENCE...WILLIAMS CREEK...
  MERIDIAN HILLS...CASTLETON...GEIST RESERVOIR...MCCORDSVILLE...
  FORTVILLE...INGALLS...PENDLETON AND MARKLEVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 129 AND 131.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 222.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 100 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3981 8580 3991 8633 3992 8633 3992 8637
      3993 8641 4011 8620 4002 8557
TIME...MOT...LOC 0614Z 283DEG 43KT 4005 8610 3991 8625

HAIL...<.75IN
WIND...60MPH

$$

RYAN
1 follow-up statement
490 
WWUS53 KIND 010627
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
227 AM EDT TUE JUL 1 2014

INC011-010637-
/O.CAN.KIND.SV.W.0087.000000T0000Z-140701T0645Z/
BOONE IN-
227 AM EDT TUE JUL 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3981 8580 3991 8633 3993 8632 3992 8624
      3996 8624 4008 8597 4002 8558
TIME...MOT...LOC 0627Z 283DEG 43KT 4001 8590 3987 8605

$$

INC057-059-095-097-010645-
/O.CON.KIND.SV.W.0087.000000T0000Z-140701T0645Z/
MARION IN-MADISON IN-HANCOCK IN-HAMILTON IN-
227 AM EDT TUE JUL 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON...NORTHWESTERN HANCOCK...SOUTHERN MADISON AND NORTHERN
MARION COUNTIES UNTIL 245 AM EDT...

AT 224 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF NOBLESVILLE TO 6 MILES WEST OF
LAWRENCE...AND MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
LAWRENCE...GEIST RESERVOIR...MCCORDSVILLE...FORTVILLE...INGALLS...
PENDLETON AND MARKLEVILLE.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 222.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 99 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3981 8580 3991 8633 3993 8632 3992 8624
      3996 8624 4008 8597 4002 8558
TIME...MOT...LOC 0627Z 283DEG 43KT 4001 8590 3987 8605

HAIL...<.75IN
WIND...70MPH

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:59 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 1, 12:59 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1259 AM EDT TUE JUL 1 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 355 PM EDT MON JUN 30 2014

COLD FRONT AND UPPER TROUGH WILL MOVE THROUGH THE AREA THROUGH
WEDNESDAY...CONTINUING THE RECENT ACTIVE PATTERN. HOWEVER...LARGE
DOME OF SURFACE HIGH PRESSURE IN THE WAKE OF THIS FRONT WILL BRING
A RETURN TO COOLER TEMPERATURES AND DRY WEATHER FOR THE LAST HALF
OF THE WEEK AND INTO THE HOLIDAY WEEKEND ACROSS CENTRAL INDIANA.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 1201 AM EDT TUE JUL 1 2014

QUICK UPDATE TO INCREASE POPS TO CATEGORICAL IN THE NORTHWEST AND
BRING LIKELY POPS AS FAR SOUTH AS I 70 CORRIDOR DURING THE
OVERNIGHT. ADDED HEAVY RAIN WORDING WITH LOW LEVEL JET PARALLEL TO
THE LINE AND DAMAGING WIND WORDING INTO THE NORTHWESTERN COUNTIES
IN THE SEVERE THUNDERSTORM WATCH AREA.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 355 PM EDT MON JUN 30 2014

WEAKENING COMPLEX OF STORMS MAY STILL BE OVER THE AREA EARLY
TUESDAY WITH THE FRONT TRAILING IT. MAY SEE STORMS REDEVELOPING
ACROSS THE SOUTHEASTERN PORTIONS OF THE FORECAST AREA TOMORROW
BEFORE THE FRONT MOVES THROUGH THE AREA. WILL EVEN HAVE TO CARRY A
SLIGHT CHANCE ACROSS THE SOUTH EARLY TOMORROW NIGHT.

SHOULD BE DRY LATE TOMORROW NIGHT INTO EARLY WEDNESDAY...BUT SOME
SHOWERS WILL BE POSSIBLE AS THE UPPER TROUGH SWINGS THROUGH
WEDNESDAY AFTERNOON WITH SOME SHALLOW INSTABILITY AND STEEP LOW
LEVEL LAPSE RATES. HOWEVER...K INDICES ARE LOW ENOUGH THAT THUNDER
APPEARS UNLIKELY AND WILL ONLY CARRY SHOWERS. REMAINDER OF THE
SHORT TERM WILL BE DRY AS HIGH PRESSURE QUICKLY BUILDS INTO THE
AREA.

MOS BLEND NUMBERS APPEARED REASONABLE ON TEMPERATURES BASED ON 850
TEMPS AND LOW LEVEL THICKNESSES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 235 PM EDT MON JUN 30 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
ACCEPTED FOR MOST ITEMS.

HIGH PRESSURE WILL PROVIDE COOL AND DRY CONDITIONS FOR THE FIRST
HALF OF THE LONG TERM. A WARM FRONT AND WEAK UPPER SYSTEM WILL BEGIN
TO INFLUENCE THE AREA DURING THE SECOND HALF.

00Z ECMWF IS MUCH FASTER AND MORE AGGRESSIVE IN BRINGING IN RAIN
WITH THE FRONT...AS EARLY AS SUNDAY. 12Z GFS IS MUCH DRIER. HOWEVER
GFS ENSEMBLES ARE IN BETWEEN. FOR NOW WILL GO DRY ON SUNDAY AND ONLY
LOW POPS SUNDAY NIGHT AND MONDAY GIVEN THE HIGH UNCERTAINTY IN
TIMING OF RAIN. TEMPERATURES WILL RETURN TO NORMAL BY MONDAY AS THE
WARM FRONT MOVES IN.

&&

.AVIATION /DISCUSSION FOR 010600Z TAF ISSUANCE/...

ISSUED AT 1258 AM EDT TUE JUL 1 2014

VFR CONDITIONS COULD POSSIBLY DETERIORATE TO MFVR/IFR CONDITIONS IN
ANY CONVECTION EARLY THIS MORNING. EVEN THOUGH TIMING AND COVERAGE
IS STILL HIGHLY SUSPECT...LEANED AWAY FROM MOST OF THE SHORT TERM
GUIDANCE WHICH SHOWS THE CURRENT LINE OVER NRN IL/IN MOVING E/SE
JUST WASHING OUT OVER CENTRAL INDIANA. BASED ON LATEST TRENDS THINK
THIS LINE WILL EVENTUALLY WORK IT/S WAY ACROSS THE CWA. TIMING IN
TAFS WAS BASED ON PROGRESSION OF THE LINE THUS FAR.

LATEST THINKING IS THIS WILL MAKE IT/S WAY ACROSS MOST OF THE TAF
SITES RANGING FROM 06Z TO THE NORTH...TO 10Z TO THE SOUTH.

WINDS TONIGHT SHOULD REMAIN UP ENOUGH TO PREVENT FOG...BUT WILL HAVE
TO WATCH CLOSELY. COLD FRONT COULD BRING ADDITIONAL SHOWERS AFTER
12Z TODAY SO WENT VCSH ALL SITES...THEN DRY BY THE AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...NIELD
NEAR TERM...CP
SHORT TERM...NIELD
LONG TERM...50
AVIATION...SMF

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 30, 10:01 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 PM EDT MON JUN 30 2014

INZ021-028>031-035>049-051>057-060>065-067>072-011015-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1001 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED
TORNADOES...TORRENTIAL RAINFALL PRODUCING LOCALIZED FLOODING AND
DANGEROUS LIGHTNING.

TIMING: GREATEST THREAT FOR SEVERE WEATHER WILL EXIST AFTER 100
AM EDT.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT
LAKES TONIGHT...WITH THE POTENTIAL FOR A LARGE AREA OF STRONG TO
SEVERE THUNDERSTORMS TO EXPAND INTO THE AREA LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY.
DANGEROUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN AND GUSTY
WINDS ARE POSSIBLE WITH ANY THUNDERSTORM.

DISCUSSION: THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY AS
A SERIES OF UPPER LEVEL WAVES AND A STRONG COLD FRONT MOVE THROUGH
CENTRAL INDIANA. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WITH
COOLER AND MUCH DRIER WEATHER FOR THE SECOND HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 100 AM EDT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jul 1, 12:29 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1229 AM EDT TUE JUL 1 2014

INZ021-028>031-035-036-043-010515-
CARROLL-CLINTON-FOUNTAIN-HOWARD-MONTGOMERY-TIPPECANOE-VERMILLION-
WARREN-
1229 AM EDT TUE JUL 1 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...CARROLL...
FOUNTAIN...WESTERN HOWARD...NORTHWESTERN MONTGOMERY...TIPPECANOE...
NORTHWESTERN VERMILLION AND WARREN COUNTIES UNTIL 115 AM EDT...

AT 1226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF LOGANSPORT TO OXFORD TO 27 MILES WEST OF FITHIAN...AND MOVING EAST
AT 60 MPH.

THIS LINE OF STORMS HAS HAD A HISTORY OF DAMAGING WINDS THROUGH
NORTHERN ILLINOIS AND NORTHWEST INDIANA.

WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LAFAYETTE...
  WEST LAFAYETTE...
  DELPHI...
  WILLIAMSPORT...
  COVINGTON...
  VEEDERSBURG...
  PENCE...
  PINE VILLAGE...
  RAINSVILLE...
  YEOMAN...
  BATTLE GROUND...
  WEST LEBANON...
  STATE LINE CITY...
  PURDUE UNIVERSITY...
  ATTICA...
  CAMDEN...
  SHADELAND...
  FLORA...
  FOSTER...
  DAYTON...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR PORTIONS OF THIS AREA UNTIL 4 AM. BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4074 8653 4070 8652 4070 8638 4057 8636
      4056 8607 4042 8625 3996 8745 3996 8754
      4044 8753 4049 8742 4048 8710 4057 8709
      4057 8678 4074 8675
TIME...MOT...LOC 0428Z 279DEG 52KT 4099 8652 4052 8714
          4005 8835

RYAN
Special weather statement, Jul 1, 1:06 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 AM EDT TUE JUL 1 2014

INZ021-029>031-035>039-043>045-010545-
BOONE-CARROLL-CLINTON-FOUNTAIN-HAMILTON-HOWARD-MONTGOMERY-PARKE-
PUTNAM-TIPPECANOE-TIPTON-VERMILLION-
106 AM EDT TUE JUL 1 2014

...STRONG THUNDERSTORM ADVISORY FOR CLINTON...SOUTHERN CARROLL...
BOONE...SOUTHERN FOUNTAIN...NORTHWESTERN HAMILTON...HOWARD...
MONTGOMERY...PARKE...NORTHERN PUTNAM...SOUTHERN TIPPECANOE...TIPTON
AND VERMILLION COUNTIES UNTIL 145 AM EDT...

AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOGANSPORT TO 7
MILES EAST OF LAFAYETTE TO NEWPORT TO 23 MILES WEST OF REDMON...AND
MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THE STRONGER WIND
GUSTS MAY PRECEDE THE HEAVY RAINFALL.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CRAWFORDSVILLE...
  FRANKFORT...
  KOKOMO...
  NEWPORT...
  ROCKVILLE...
  LEBANON...
  CLINTON...
  TIPTON...
  ROSSVILLE...
  KINGMAN...
  WAYNETOWN...
  MULBERRY...
  LINDEN...
  WALLACE...
  BURLINGTON...
  CLARKS HILL...
  ALAMO...
  TURKEY RUN STATE PARK...
  DANA...
  SHADES STATE PARK...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4069 8637 4057 8636 4057 8586 4036 8586
      3992 8658 3992 8669 3986 8669 3961 8747
      3961 8754 3995 8753 4040 8681 4070 8641
TIME...MOT...LOC 0505Z 282DEG 46KT 4067 8628 4038 8668
          3994 8734 3969 8822

RYAN
Special weather statement, Jul 1, 1:43 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
143 AM EDT TUE JUL 1 2014

INZ030-031-037>041-010630-
BOONE-CLINTON-DELAWARE-HAMILTON-HOWARD-MADISON-TIPTON-
143 AM EDT TUE JUL 1 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DELAWARE...
SOUTHEASTERN CLINTON...BOONE...HAMILTON...EASTERN HOWARD...NORTHERN
MADISON AND TIPTON COUNTIES UNTIL 230 AM EDT...

AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SWAYZEE TO 6 MILES
EAST OF CRAWFORDSVILLE...AND MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  TIPTON...
  LEBANON...
  ELWOOD...
  ZIONSVILLE...
  ALEXANDRIA...
  NOBLESVILLE...
  KIRKLIN...
  WINDFALL...
  ADVANCE...
  ULEN...
  SHERIDAN...
  ATLANTA...
  ARCADIA...
  WHITESTOWN...
  MORSE RESERVOIR...
  SUMMITVILLE...
  CICERO...
  ORESTES...
  WESTFIELD...
  FRANKTON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4053 8586 4038 8585 4038 8526 3992 8626
      3992 8640 4002 8669 4006 8669 4057 8588
TIME...MOT...LOC 0543Z 282DEG 40KT 4053 8578 4002 8674

RYAN
Local storm report, Jul 1, 2:09 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
209 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     ADVANCE                 40.00N  86.62W
07/01/2014                   BOONE              IN   AMATEUR RADIO

            4 TO 5 INCH DIAMETER TREE LIMB DOWNED ALONG STATE ROUTE
            75.

&&

MDR
Local storm report, Jul 1, 2:11 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     TSTM WND GST     2 SSE DANVILLE          39.74N  86.51W
07/01/2014  M65 MPH          HENDRICKS          IN   AMATEUR RADIO

            60-70 MPH WINDS JUST SSE OF THE HIGH SCHOOL

&&

CP
Local storm report, Jul 1, 2:14 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND GST     5 NE BROWNSBURG         39.89N  86.33W
07/01/2014  E55 MPH          MARION             IN   AMATEUR RADIO

            50-60 MPH ESTIMATED WIND GUST

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 12:29 AM EDTSpecial Weather StatementINDCarroll, Fountain, Tippecanoe, Warren46 min
Jul 1, 1:06 AM EDTSpecial Weather StatementINDBoone, Clinton, Fountain, Howard, Montgomery, Parke and 2 more39 min
Jul 1, 1:37 AM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam23 min
Jul 1, 1:43 AM EDTSpecial Weather StatementINDBoone, Hamilton, Tipton47 min
Jul 1, 1:55 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Johnson, Marion, Montgomery, Putnam50 min
Jul 1, 2:31 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Hamilton, Hancock, Henry and 6 more59 min
Jul 1, 3:07 AM EDTSpecial Weather StatementINDBartholomew, Brown, Jackson, Jennings38 min
Jul 1, 3:29 AM EDTSpecial Weather StatementINDDecatur31 min
Jul 1, 5:38 PM EDTSpecial Weather StatementINDLawrence, Martin37 min
Jul 1, 5:48 PM EDTSevere Thunderstorm WarningINDLawrence, Martin42 min
Jul 1, 6:55 PM EDTAreal Flood AdvisoryINDLawrence, Martin3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.